On the spectra of rings of semialgebraic functions



Downloads per month over past year

Fernando Galván, José Francisco and Gamboa, J. M. (2012) On the spectra of rings of semialgebraic functions. Collectanea mathematica, 63 (3). pp. 299-331. ISSN 0010-0757

[thumbnail of Fernando100.pdf] PDF
Restringido a Repository staff only


Official URL: http://www.springerlink.com/content/403403218426u17m/fulltext.pdf


In this article we study the most significant algebraic, topological and functorial properties of the Zariski and maximal spectra of rings of semialgebraic and bounded semialgebraic functions on a semialgebraic set.

Item Type:Article
Uncontrolled Keywords:Semialgebraic function; Semialgebraic set; Zariski spectrum; Real spectrum; Maximal spectrum; Functoriality; Local compactness; Pieces; Semialgebraic depth; z-ideal
Subjects:Sciences > Mathematics > Functions
ID Code:16469
Deposited On:20 Sep 2012 09:02
Last Modified:05 Sep 2018 17:49

Origin of downloads

Repository Staff Only: item control page